# SDR CA070508003

- Difficulty date: May 8, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 13,652 hours
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 369X10045
- Part serial: B050
- Condition: Bent
- Location: Main Rotor
- Part time: 1,333 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION THE ENGINEER NOTICED THE THE M/R BLADE FOLDING PIN LOOKED BENT. UPON TAKING THE UNIT APART HE NOTICED THAT THE THREADS OF THE PIN WERE NOT ON THE PIN STRAIGHT, KIND OF LOPSIDED. (TC NR 20070508003)
